# SDR ABXA20130604452

- Difficulty date: June 4, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 71,640 hours, 33,427 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING 1 INERTIAL ESCAPE REELS FELL DOWN.  R & R INERTIAL REEL ASSY IAW AMM 25-61-03-14, OPS NORMAL.
